• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



medication

S: 33st5.5lb C: 19st11lb G: 16st9lb BMI: 33.7 Loss: 13st8.5lb(40.75%)
#2
pain killers can affect it..
ibuprofen in particular can make you gain weight.. as I found out when I had toothache for a week...
 
S: 107kg C: 85kg G: 79kg BMI: 33.2 Loss: 22kg(20.56%)
#3
Is anyone on any medication that may make it harder to loose weight? Im on beta blockers and just wondering if it affects weight loss as they do slow you down so maybe slow the metabolism down? I know antiepileptic drugs can do...:sigh:
It could be that you are not exercising as much as you would without the beta blocker so the cause is indirect. Perhaps you could up your exercise regime a little.

I was on Femara and Zometa for 5 years and before that steroids for 6 months and gained a lot of weight. My oncologist assured me that some weight gain was normal but not as much as I had gained and in hindsight she was right. I was using my illness and the drugs as an excuse to eat just what I wanted.

I have an under-active thyroid as well and take 200 mgms of thyroxine a day. That helps rather than hinders. I would recommend that anyone who is being totally honest in their dieting and not losing weight has a simple blood test to determine whether their thyroid is functioning properly.
 
S: 11st6lb C: 9st9.5lb G: 8st7lb Loss: 1st10.5lb(15.31%)
#4
Steroids on the other hand such as prednisolone though do have side effects such as rapid weight gain and increased appetite.
Tell me about it :rolleyes: 90% of the weight I have to lose was gained within the space of less than a month (in 2 blocks of around 2 weeks each), following 2 courses of VERY high dose prednisolone (50x standard dose) a few months apart.

Just wish that it would come off again as fast as it went on :cool:
 


Similar threads



Top